# SDR USAA2010092992139

- Difficulty date: September 25, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,072 hours, 39,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 943, S25R.  REPAIRED FUSELAGE SKIN AT BS 943, S25R IAW B737 SRM 53-00-01 REPAIR 31.
